# SDR SIMA20131103004

- Difficulty date: November 3, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 24,743 hours, 21,828 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

RT ENGINE VIBRATION BY SOUND AND FEEL ON APPROACH AND SHUTDOWN.  OIL DOWN TWO QUARTS ON TWO HOUR FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RT ENGINE IAW W/C71-000-00. THE OPS CHECKED GOOD. NO LEAKS NOTED.  ACFT RETURNED TO SERVICE.
